# SDR ASAA2023071344490

- Difficulty date: July 13, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA - FLOOR BEAM 986.5 - 17.5" OUTBD OF CL 0.0 LBL - CORROSION IN AND AROUND FLOORBOARD FASTENER HOLE. GROUNDED - YES. REMOVED CORROSION FROM LBL43 - RBL43 AT FASTENER HOLES. ORIGINAL THICKNESS 0.150 IAW B737-800 SR 53-70-51-0I-1. REMAINING THICKNESS AT LBL43 0.114, REMOVED 0.036. REMAINING THICKNESS AT RBL43 .0127, REMOVED 0.023 OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. CUT OFF DAMAGE FLANGE OF FLOORBEAM RBL50-LBL AND FABRICATED AND INSTALLED REPARIED CHORD, SPLICE ANGLES, STRAPS, SHEAR TIES, AND CORNER FITTINGS IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 1.
